Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have just finished two months of 40mg every day. My derm said that I will do two more months of 60mg a day. I will do 1 extra month after that, ONLY if necessary.

Im kinda worried, is this enough for me?

Im 15 years old, and weigh around 142 pounds. Before starting my course, my skin was very oily, cant say the same now though, haha. But, my acne is cystic, on my face, chest and back.

My course is going very well, iv seen great results so far, and have gotten some compliments, but I dont know, 2 months of 40mg and 2 months of 60mg (maybe 3) seems kinda short for me..

Share this post


Link to post
Share on other sites

You should ask your derm about another month or two in order to get a proper cumulative dose. If you stay on for 4 months total at the dosage suggested you will only be getting in 6000 mgs overall, and at your weight in order to get to the suggested 120 mg per kg (at least 120, its recommended between 120-150 mgs per kg for acne) you need to be on for at least 5 months total if you intend to take 60 mgs a day for the following months. You could also up the dosage to 80 mgs in order to reach the recommended cumulative total faster. Good Luck.

Share this post


Link to post
Share on other sites

thanks so much for the info. god i really really hope he agrees to 5 months.

Share this post


Link to post
Share on other sites

Your derm is maybe being cautious because of your young age, or based on the severity of your acne. You might still get great results with a shorter course, and you can always go back on the medicine later in life if you need to.

That being said, if you're still uneasy when you reach the end of your course, you can tell your doctor you'd rather continue taking it, if he thinks it's safe. And it can't hurt to show him that you've read about cumulative dosage and that you're taking this seriously. I think he will be impressed by the initiative.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×